?

Log in

No account? Create an account
Madame l'Insensée
20 February 2014 @ 05:00 pm
I was wondering if anyone else had the same issue as I did.
I used the Diva cup for like 3 years and everything was fine until I got an UTI. Nothing bad, got treated. Then the month after, as I inserted my cup, I felt again the tingling of an UTI or some kind of very uncomfortable feeling in my lower abdomen, radiating through my lower back too. So I figure the cup and that uncomfortable feeling were related. I stop using the cup for a few months and all my periods were fine, without any issue. Then again I tried (I mean, I had spent 3 wonderful years with the Diva cup and it was amazing so I really wanted to get back on it) and I felt, again, that uncomfortable feeling. So I stopped using it for a whole year. After that, I thought I might give it a try and I planned on using it only one day out of my whole cycle and it was going fairly well until this last time where I went to a spa and then got the tingling kind of pressure on my lower abdomen. Of course, I figured it would be over since I only wore the cup a couple of hours - 6 hours? - but it lasted more than a week, almost two weeks and started being more intense...

I got medical advice, they couldn't pin-point exactly what I had and they've put me on prophylactic antibiotic and a few days later I was fine again (They ruled out UTI, diarrheae, vaginosis, STD).

I loved my cup, would still recommand it to my friends + family but I just wondered if anyone else had experienced such problem with the cups and what they did to solve the problem. I usually boil it before usage and wash it with Diva cup soap as well and never sleep with it considering the problem I had previously.
 
Kai: 2Cupskuradi8 on February 20th, 2014 11:15 pm (UTC)
Check out the various size charts over at the Community FAQ. The Diva might simply be a "bad fit." Compare its dimensions and shape to other brands to see if maybe something else wouldn't cause you the pain that this one does.
Serpent: neutralserpent_849 on February 21st, 2014 01:52 am (UTC)
so you don't have diarrhea but do you happen to have the opposite? i'm having slight difficulties right now and this tingling pressure is exactly what i feel too. and antibiotics can mess with the good bacteria.
Madame l'Insenséetitelyd on February 23rd, 2014 04:24 pm (UTC)
No didn't have the opposite either...
Luceafaraluceafara on February 21st, 2014 10:18 am (UTC)
Like kurandi8 said, your body may have changed to the point that the Diva is no longer a good fit for you. You may want to check out super soft cups, at the softness level of the Si-bell and Natu, if the dimensions fit you.

Edited at 2014-02-21 10:20 am (UTC)
Madame l'Insenséetitelyd on February 23rd, 2014 04:25 pm (UTC)
I'll check then. It's just weird that the pain lasted days after the removal of the cup you know...
Luceafaraluceafara on February 23rd, 2014 05:36 pm (UTC)
Agreed, that is strange... Hopefully just coincidence, though...